# SDR UIEA2025052300679

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 96,395 hours, 15,821 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 9750172010
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVHT / PRV EICAS MSG. QRH PROCEDURE IND NO NAI AVAILABLE FOR ENG #2.( REMOVED AND REPLACED BLEED 2 OVHT SWITCH REF AMM 36-22-01 & AIPC 36-22-01-01, OPS CHECK GOOD. NO LEAKS DETECTED. PERFORMED MPA RUN AS REQUESTED, NO FAULTS FOUND REF AMM 71-00-00-715871-J00. )
